MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC DREAMWISP NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILIPS NORTH AMERICA LLC DREAMWISP NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1137916
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an end user experiences a buzzing noise from a cochlear implant in left ear while wearing the dreamwisp nasal mask with magnetic clips.There was no report of patient harm or injury.There was no report of medical intervention.No product will be returned for investigation.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.
 
Additional Manufacturer Narrative
Not returned to manufacturer.

Brand Name
DREAMWISP NASAL MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key15958951
Report Number2518422-2022-101507
Device Sequence Number12179549
Product Code BZD
UDI-Device Identifier00606959050976
UDI-Public00606959050976
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1137916
Device Catalogue Number1137916
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES90705
Patient Sequence Number1
Patient SexMale